# SDR QXEA2009083100645

- Difficulty date: August 25, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 18,000 hours, 15,067 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: EVR716110350A
- Part serial: 4689709A01028
- Condition: Malfunctioned
- Location: Nr 1 Comm
- Part time: 19,369 hours, 19,876 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PDX - TRANSMITTING ON COMM 1 FROM BOTH ARCDU'S 120.4 THERE WAS BLEED OVER ON COMM 2 132.000.  DIVERTED TO PDX, LANDING UNEVENTFUL.  REMOVED AND REPLACED NR 1 COMM TRANSCEIVER IAW DASH 8 (400) AMM 23-11-01-000-801.  PERFORMED NR 1 & 2 COMM TRANSCEIVER OPS TEST IAW DASH 8 (400) 23-11-00-710-801, OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
